# SDR SWAA2022013163987

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 38,697 hours, 23,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET THAT HOLDS FWD SERVICE GIRT BAR LOOSE ; / [01] COMPLIED WITH EA 22-125-00248
